# SDR CALA2022071101704

- Difficulty date: July 10, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 78,564 hours, 30,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: D5337239220400
- Condition: Cracked
- Location: Lh765
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR36 PRESSURE DECK BETWEEN LH765 & 1523, HOLES 2,4,5,6,9,10,11,1 2,13,14,15,16 HAVE CRACK INDICATIONS IN PRESSURE DECK LAYER ON H AECO LCQ REF 9294636/30636 AD RELATED SUPPORT TASK. NR GENERATED BY V892444 WORK RECORDED & DIPS CARRIED ON LOG PAGES 9026593 AND 9026639. ALL WORKED WAS PERFORMED IAW ECRA 5330-06965. BY MECH: V935025 & INSP BY LC-19 ON HAECO NR 9294636
